# SDR SWAA2016080954673

- Difficulty date: August 7, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 37,119 hours, 26,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT SIGN LIGHT BROKEN.  R & R LIGHT IAW MM.
